# SDR SWAA2022050291043

- Difficulty date: April 4, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 53,466 hours, 31,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LH HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90 ; 16.5' FROM FRONT SPAR ;I/B ROW. CRACK LENGTH : 0.281' CRACK FOUND AT LH HORIONTAL STABILIER LOWER SKIN STAB STA 193.90 16.5' FROM FRONT SPAR I/B ROW. CRACK LENGTH : 0.281' / [01] REMOVED WEB PANEL 331BZ FOR ACCESS REF B737-700 SRM 51-40-02-0G-0[10] OK TO FABRICATE REPAIR PARTS AND LOCATE AND DRILL HOLES.;[11] FABRICATED REPAIR DOUBLER FROM 0.080' 2024-T3 CLAD SHEET AND FILLER FROM 0.063' 2024-T3 CLAD SHEET IAW B737-700 SRM 55-10-01-2R-11 AND LOCATED & DRILLED REPAIR PARTS AND REPAIR AREA IAW B737-700 SRM 51-40-02-0G-0;[20] INSTALLED REPAIR PARTS AT LH HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11; FIGURE 204;[23] INSTALLED WEB PANEL 331BZ IAW B737-700 SRM 51-40-02-0G-0;FABRICATED REPAIR DOUBLER FROM 0.080' 2024-T3 CLAD SHEET AND FILLER FROM 0.063' 2024-T3 CLAD SHEET IAW B737-700 SRM 55-10-01-2R-11 AND LOCATED & DRILLED REPAIR PARTS AND REPAIR AREA IAW B737-700 SRM 51-40-02-0G-0. TREATED AND PRIMED REPAIR PARTS AND REPAIR AREA IAW SOPM 20-43-03 AND SOPM 20-44-04. INSTALLED REPAIR PARTS AT LH HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11; FIGURE 204. APPLIED TOP COAT REPAIR DOUBLER AT LH HORIZONTAL STABILIZER LOWER SKIN IAW B737-700 AMM 51-21-00;
